Health knowledge made personal
Join this community!
› Share page:

Drug Warning


Posted by Samantha

My mother and father have recently given up after 40 years. They used chantix after failed attemps using patches.

While they are now both non smokers, my mother suffered severe reactiions to this drug, even to the extent of a emergency hospital visit . She keep telling her doctor that the tablets were making her sick and she was unable to breath (more so then when she smoked) and they finally figured out she was allergic to the drug.

15 weeks after stopping the medication and she is still suffering the side effects. Trouble breathing, depression, lots and lots of anger, and loss of interest in life. She said it's like the tablets have caused her to lose interest in just about everything. Her one enjoyable hobby was the crosswords, she just doesn't care much for things at present.

So a warning to anyone considering this drug, do you research as it can cause suicidal thoughts

 

 
Comments (1)
Sort by: Newest first | Oldest first
Thanks for sharing this information. That is very sad this kind of  a drugs are not good for the health.
Post a comment
Write a comment: